Previous |  Up |  Next


Title: On sub-, pseudo- and quasimaximal spaces (English)
Author: Schröder, J.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 39
Issue: 1
Year: 1998
Pages: 197-206
Category: math
Summary: The structure of sub-, pseudo- and quasimaximal spaces is investigated. \linebreak A method of constructing non-trivial quasimaximal spaces is presented. (English)
Keyword: submaximal
Keyword: quasimaximal
Keyword: pseudomaximal
Keyword: ultrafilter
Keyword: tensorproduct
Keyword: measurable cardinal
Keyword: $\sigma$-discrete
Keyword: tree
Keyword: Čech-Stone-compactification
Keyword: retraction
MSC: 54A10
MSC: 54D30
MSC: 54D35
MSC: 54D80
idZBL: Zbl 0937.54001
idMR: MR1623022
Date available: 2009-01-08T18:40:03Z
Last updated: 2012-04-30
Stable URL:
Reference: [Hew43] Hewitt E.: A problem of set theoretic topology.Duke Math. J. 10 (1947), 309-333. MR 0008692
Reference: [Bou66] Bourbaki N.: General Topology, Part 1.Addison-Wesley Publishing Company, Reading, Massachusetts, 1966. Zbl 0301.54001
Reference: [Rah73] Raha A.B.: Maximal topologies.J. Austral. Math. Soc. 15 (1973), 279-290. Zbl 0267.54018, MR 0324646
Reference: [Cam77] Cameron D.E.: A survey of maximal topological spaces.Topology Proc. 2 (1977), 11-60. MR 0540596
Reference: [Eng77] Engelking R.: General Topology.PWN, Warszawa, 1977. Zbl 0684.54001, MR 0500780
Reference: [GSW77] Guthrie J.A., Stone H.E., Wage M.L.: Maximal connected Hausdorff topologies.Topology Proc. 2 (1977), 349-353.
Reference: [vDo93] van Douwen E.K.: Applications of maximal topologies.Topology Appl. 51 (1993), 125-139. Zbl 0845.54028, MR 1229708
Reference: [A&C95] Arhangel'skii A.V., Collins P.J.: On submaximal spaces.Topology Appl. 64 (1995), 219-241. MR 1342519
Reference: [Don95] Dontchev J.: On submaximal spaces.Tamkang J. Math. 26 (1995), 243-250. Zbl 0835.54026, MR 1365714
Reference: [C&G96] Comfort W.W., Garcia-Ferreira S.: Resolvability, a selective survey and some new results.Topology Appl. 74 (1996), 149-167. Zbl 0866.54004, MR 1425934
Reference: [A..97] Alas O.T., Protasov L.V., Tkachenko M.G., Tkachuk V.V., Wilson R.G., Yaschenko I.V.: Almost all submaximal groups are paracompact and $\sigma$-discrete.preprint. Zbl 0904.54027


Files Size Format View
CommentatMathUnivCarolRetro_39-1998-1_20.pdf 221.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo